MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01504-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
On january 23, 2026, q'apel medical became aware of an event involving a 7f 95 cm sim 2 zebra catheter during a mechanical thrombectomy procedure performed via right radial access.The catheter was prepared and flushed per the instructions for use and advanced to the high cervical internal carotid artery.Two thrombectomy passes were performed using adjunctive devices.Tici 3 revascularization was achieved.Upon withdrawal of the zebra catheter through the sheath, a partial shaft fracture was observed.No resistance or unusual manipulation was reported during use or removal.No device fragments were retained in the patient, and no additional medical intervention was required.The patient outcome was reported as stable.Returned product evaluation confirmed a catheter shaft breach approximately 19 cm from the distal tip, characterized by polymer jacket and liner separation.Microscopic and visual inspection of the damaged region identified no abnormal laser-cut tube (lct) strut pattern, pitch variation, or geometric irregularity.The distal tip showed no abnormalities.No evidence of manufacturing nonconformance, material defect, or systemic design deficiency was identified.
 
Additional Manufacturer Narrative
During the procedure, the zebra catheter was introduced through a 7f terumo slender sheath via right radial access.The physician initially attempted to use a 6f sofia catheter through the zebra; however, it would not exit and was withdrawn.The system was downsized to a 5f sofia 125 catheter.A marksman microcatheter and solitaire stent retriever were used for the first thrombectomy pass, which was unsuccessful.The system was then exchanged for a freeclimb and tenzing system advanced over an aristotle 18 guidewire, and a second pass was performed.No aspiration was performed through the zebra catheter.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24411116
Report Number3015614-2026-00007
Device Sequence Number12232204
Product Code DQY
UDI-Device Identifier00857545008219
UDI-Public00857545008219
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01504-01
Device Catalogue NumberAC7087-095-20-S
Device Lot NumberFG250825D-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown